Advertisement

Journal d’Analyse Mathématique

, Volume 37, Issue 1, pp 285–295 | Cite as

Potential methods in variational inequalities

  • L. A. Caffareli
  • D. Kinderlehrer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Brezis and D. Kinderlehrer,The smoothness of solutions to nonlinear variational inequalities, Indiana J. Math.23 (1974), 831–844.MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    H. Brezis and G. Stampacchia,Sur la régularité de la solution d’inéquations elliptiques, Bull. Soc. Math. France96 (1968), 153–180.MATHMathSciNetGoogle Scholar
  3. 3.
    M. Chipot,Sur la régularité de la solution d’inéquations variationnelles elliptiques, C. R. Acad. Sci. Paris288 (1979), 543–546.MATHMathSciNetGoogle Scholar
  4. 4.
    A. Friedman,Regularity theorems for variational inequalities in unbounded domains and applications to stopping time problems, Arch. Rat. Mech. Anal.52 (1973), 134–160.MATHCrossRefGoogle Scholar
  5. 5.
    R. Jensen,Boundary regularity for variational inequalities, to appear in Indiana. J. Math.Google Scholar
  6. 6.
    H. Lewy and G. Stampacchia,On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math.22 (1969), 153–188.MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    H. Lewy and G. Stampacchia,On the smoothness of superharmonics which solve a minimum problem, J. Analyse Math.23 (1970), 224–236.MathSciNetCrossRefGoogle Scholar
  8. 8.
    H. Lewy and G. Stampacchia,On existence and smoothness of solutions of some noncoercive variational inequalities, Arch. Rat. Mech. Anal.41 (1971), 241–253.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    J. L. Lions and G. Stampacchia,Variational inequalities, Comm. Pure Appl. Math.20 (1967), 493–519.MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    J. Moser,On Harnack’s theorem for elliptic differential equations, Comm. Pure Appl. Math.14 (1961), 577–591.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    G. Stampacchia,Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sci. Paris258 (1964), 4413–4416.MATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1980

Authors and Affiliations

  • L. A. Caffareli
    • 1
    • 2
  • D. Kinderlehrer
    • 1
    • 2
  1. 1.University of MinnesotaMinneapolisUSA
  2. 2.University of Minnesota and Institute for Advanced StudyMinneapolisUSA

Personalised recommendations